# SDR SWAA2021011137337

- Difficulty date: December 17, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Frayed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 222BF UPPER SURFACE FRAYED INSERTS DAMAGED.  REPLACED DAMAGED FLOOR PANEL AND INSTALLED SERVICEABLE (NEW) PANEL, IAW AMM 53-21-0-400-801 AND AMM 53-21-00-000-801 AND CUSTOMER TASK CARD 713767 PG 54 ATAG Y7530778.
